An investigation of the approximation of functions of two variables by the poisson integral for Hermite expansions

Grażyna Krech

Abstrakt

This paper presents a study of the approximation properties of the Poisson integral for Hermite expansions in the space Lp. The rate of convergence of functions of two variables by these integrals is established.

Słowa kluczowe: rate of convergence, Poisson integral, Hermite expansions, positive linear operators
References

Bergh J., Löfström J., Interpolation Spaces. An Introduction, Springer-Verlag, Berlin, Heidelberg, New York 1976.

DeVore R.A., Lorentz G.G., Constructive Approximation, Springer, Berlin 1993.

Ditzian Z., Totik V., Moduli of Smoothness, Springer, New York 1987.

Gosselin J., Stempak K., Conjugate expansions for Hermite functions, Illinois J. Math. 38 1994, 177-197.

Krech G., A note on the Poisson integral for Hermite expansions of functions of two variables, J. Appl. Anal. (submitted).

Krech G., On the rate of convergence theorem for the alternate Poisson integrals for Hermite and Laguerre expansions, Ann. Acad. Paedagog. Crac. Stud. Math. 4, 2004, 103-110.

Krech G., On some approximation theorems for the Poisson integral for Hermite expansions, Analysis Math. 40, 2014, 133-145.

Krech G., Wachnicki E., Approximation by some combinations of the Poisson integrals for Hermite and Laguerre expansions, Ann. Univ. Paedagog. Crac. Stud. Math. 12, 2013, 21-29.

Muckenhoupt B., Poisson integrals for Hermite and Laguerre expansions, Trans. Amer. Math. Soc. 139, 1969, 231-242.

Özarslan M.A., Duman O., Approximation properties of Poisson integrals for orthogonal expansions, Taiwanese J. Math. 12, 2008, 1147-1163.

Szegö G., Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. 33, Amer. Math. Soc., Providence, R.I., 1939.

Toczek G., Wachnicki E., On the rate of convergence and the Voronovskaya theorem for the Poisson integrals for Hermite and Laguerre expansions, J. Approx. Theory 116, 2002, 113-125.